# SDR REXA2020031300354

- Difficulty date: March 4, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE PERFORMING ENDEAVOR EO# R25120 FOUND INTERCOSTAL CORRODED AT STR 21L BETWEEN FS333 AND FS349.                                  
""REMOVED AND REPLACED INTERCOSTAL AT STR 21L BETWEEN FS333 AND FS349  IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01. WVAC STAMP
"
